MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.37818

Медицинская библиотека · Cureus · 2023

Losartan-Induced Angioedema: A Case Report.

Mann Henry, Pandey Sagar, Pokhriyal Sindhu, Kusayev Josef, Dufresne Alix

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Angiotensin-converting enzyme (ACE) inhibitors and angiotensin receptor blockers are both classes of drugs used in the management of hypertension, heart failure, chronic kidney disease, and proteinuria. While angioedema induced by ACE inhibitors has been well-documented, angioedema induced by angiotensin receptor blockers (ARBs) has not. We present the case of losartan-induced angioedema requiring tracheostomy in a 48-year-old African American male. To our knowledge, there have only been twenty case reports published to date about losartan-induced angioedema. Although in the immediate short-term, our patient made a complete recovery, he had a sudden cardiac arrest a few months after the incident of angioedema and died.

Для цитирования: Mann Henry, Pandey Sagar, Pokhriyal Sindhu, Kusayev Josef, Dufresne Alix. Losartan-Induced Angioedema: A Case Report.. Cureus. 2023. DOI: 10.7759/cureus.37818.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.